MathSciNet Relay Station
MathSciNet bibliographic data
MR2116719 (2006b:14022) 14E15 (14H20)
Hauser, Herwig; Regensburger, Georg Explizite Auflösung von ebenen Kurvensingularitäten in beliebiger Charakteristik. (German) [Explicit resolution of plane curve singularities in arbitrary characteristic] Enseign. Math. (2) 50 (2004), no. 3-4, 305–353.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement